# SDR MEX2002144

- Difficulty date: August 5, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Hose
- Condition: Leaking
- Location: Cooling Turbine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

FLT 602 - MEX-DFW - AIRCRAFT RETURN TO FLIGHT DUE TO PRESSURIZATION FAILURE FLOW LIGHT ON WITH A 7.5 OF CABIN DIFFERENTIAL PRESSURE AT 10000 FT.  HOSE RUBBER LEFT COOLER TURBINE WERE CHANGED IAW MM 21-20-00, TESTS OK.  (M)
